# SDR SWAA2021072886673

- Difficulty date: June 21, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Elongated
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE TRACK SUPPORT LOCATED BETWEEN BS 727A TO BS 727B AND RBL 13.84 AT AFT CARGO COMPARTMENT ; 2021-288036 / [01] TOOL USED: CALIPER 500-197-30 SN A18229497 DUE DATE 27 JUL 21.; [02] TOOL USED P/N:NORTEC 500D; S/N: N500X1693P030457; CAL DUE DATE: 02-JUN-22; [03] REPAIRED CARGO TRACK LOC BS727+4 INCH TO BS727B+8 INCH RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3; [04] REPAIRED CARGO TRACK LOC BS727+4 INCH TO BS727B+8 INCH RBL 13.84 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3.. RII ITEM
